MathSciNet Relay Station
MathSciNet bibliographic data
MR1051052 (91j:20018) 20C07 (16S34)
Ivanov, S. V. Group rings of Noetherian groups. (Russian) Mat. Zametki 46 (1989), no. 6, 61--66, 127; translation in Math. Notes 46 (1989), no. 5-6, 929–933 (1990)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement